# SDR MASA2010101401118

- Difficulty date: October 11, 2010
- Submitted: October 14, 2010
- Operation: Air carrier
- Aircraft: N956LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15056
- Aircraft time: 12,774 hours, 10,449 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: GG670950095
- Part serial: 00719
- Condition: Seized
- Location: Nr 2
- Part time: 17,270 hours, 13,606 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE IN CABIN AFTER LT ENGINE S/D.  MX R2 ACM.
